MathSciNet Relay Station
MathSciNet bibliographic data
MR1900553 (2003f:35058) 35J10 (35P05 47F05 47N50 81Q10)
Kondratiev, Vladimir; Shubin, Mikhail Discreteness of spectrum for the magnetic Schrödinger operators. Comm. Partial Differential Equations 27 (2002), no. 3-4, 477–525.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement